Join the 'Abdominal Pain' group to help and get support from people like you.
Abdominal Pain Questions
We found 144 questions associated with the 'Abdominal Pain' topic.
Posted 22 Oct 2013 by chasitydillon2013 • 11 answers
I took the pill two days ago and I'm experinsing nausea vomiting abdominal pain dizziness and its knocking me on my butt. I can barely walk with the pain and dizziness. and can barely stand to eat with puking and nausea.
Posted 19 Jul 2013 by arcanoidcyst16 • 4 answers
Does anyone know why or what I have.I keep having trouble breathing and I thought I might just be sick but it's been almost a whole week now and I still have trouble breathing long deep breaths.I am also 289lbs pounds and have high blood pressure but have never EVER had trouble breathing.I ...
Posted 28 Mar 2015 by Mykids05 • 1 answer
I ended up in the er yesterday due to abdominal pain and turns out im extremely constipated. xrays showed that intestines almost full and was told to drink magnesium citrate. I was told to drink 1/3 bottle at a time. After first dose had bad cramping and some diarrhea (some form to it still). After ...
Posted 14 days ago by CAJAHA • 1 answer
I haven't missed my period yet however I had sex on the 13th, 19th and 28th December, I've been having back pain, lower abdominal pain, achy hips, sore breasts, tired, dizziness now and again, I was on my period on the 28th when I had sex, today I started bleeding however it was ...
One month pregnant took misoprostol inserted 4 and took 1 orally and been 3 days now only have very?
Posted 17 days ago by Barcer Girl • 0 answers
... light and little flow... I only clot when I use the bathroom just dots of clots wen I pee Am worried was the pregnancy terminated or not? And today experienced some lower abdominal pain on the lower left
Posted 23 Jun 2014 by anonymous9765 • 1 answer
she took the pill 3 weeks ago around the 3rd and had 2 day bleeding a week after. Her usual period comes in in the middle of the month. she has not had any side effects or bleeding after the first week and is now having bad abdominal pain and nausea on the 23rd, 3 weeks after.
Posted 8 days ago by Roz1485 • 0 answers
I 'm post-menopausal but have been using a progesterone cream (2 applications of 20mg at a time) to prevent night sweats for the past 5 - 6 years. I have since developed upper digestive tract problems which include heartburn and dysphagia for which I take Ranitidine. I also have bowel problems ...
Posted 27 Dec 2016 by Kristaroo • 2 answers
... hours and now every meal I throw up. And still have abdominal pain. Help!
Posted 25 Dec 2016 by Maria0103 • 0 answers
For about a week now I've been experiencing really bad lower abdominal pain. I haven't had a normal period since feb 2014, and on the pill since oct 2015. This july I spotted a bit but no pain whatsoever. Now I'm getting these severe cramps that don't go away after one hour that ...
Posted 16 Dec 2016 by Alicia15 • 0 answers
period. I'm just curious?
Posted 1 Dec 2016 by wilalhargla • 0 answers
... oily discharge, excessive bowel movements, and such, which is normal. Now the orange oil, frequent "blow-outs" and such have stopped. Instead I now have more lower abdominal pain and mild constipation -- no separate additional oily discharge and loose bowels. Is something going ...
Posted 29 Nov 2016 by Boyd1211iahs • 0 answers
So I started birth control Sunday afternoon. And I am sexually active, but I know I am clean and so is he. This morning I woke up and had spotting, not normal for me but I figured that was from the birth control. I kept getting contraction type pains in my lower abdomen, making me feel like I ...
Posted 31 Oct 2016 by James enderson • 1 answer
After taking pill she had some abdominal pains and after 9 days she had her periods today is 4th day of her period and she became ill last night
Posted 7 Oct 2016 by hurtingnow • 2 answers
she took her first one this morn and has had a lower abdominal pain all afternoon that is getting worse and now she has a rash on her back , underarms and thighs . She just went to restroom and it burned and hurt . All of these are listed side affects of losartan , should we go to hospital or wait ...
Posted 15 Oct 2016 by Concerned1964 • 1 answer
I have terrible abdominal pain. Burning and cramping in the upper right quadrant. I read that Zoloft causes stomach pain. Anyone else suffer this. I'm going to quit today. I can't handle the pain. Been to ER and urgent care. Everything seems to be ok. Hurts so bad that I just want to die. ...